# SDR IPXA2019062874809

- Difficulty date: May 20, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71362
- Condition: Chafed
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE SKIN IS CHAFED AT BS 1153,  LONGERON 44R.  REPAIRED THE SKIN IAW EA 011-5330-A7781, REV I/R, AND EO MD11-5330-72888-A.  MAJOR.
